Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
70 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 14934 |

Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024. doi:10.1007/s11118-023-10118-0
[Published Version]
View
| DOI
| Download Published Version (ext.)
2023 | Published | Journal Article | IST-REx-ID: 12911 |

Feliciangeli D, Gerolin A, Portinale L. A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature. Journal of Functional Analysis. 2023;285(4). doi:10.1016/j.jfa.2023.109963
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12959 |

Gladbach P, Kopfer E, Maas J, Portinale L. Homogenisation of dynamical optimal transport on periodic graphs. Calculus of Variations and Partial Differential Equations. 2023;62(5). doi:10.1007/s00526-023-02472-z
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13145 |

Dello Schiavo L, Lytvynov E. A Mecke-type characterization of the Dirichlet–Ferguson measure. Electronic Communications in Probability. 2023;28:1-12. doi:10.1214/23-ECP528
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 13177 |

Hua B, Keller M, Schwarz M, Wirth M. Sobolev-type inequalities and eigenvalue growth on graphs with finite measure. Proceedings of the American Mathematical Society. 2023;151(8):3401-3414. doi:10.1090/proc/14361
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13271 |

Zhang H. Some convexity and monotonicity results of trace functionals. Annales Henri Poincare. 2023. doi:10.1007/s00023-023-01345-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13318 |

Volberg A, Zhang H. Noncommutative Bohnenblust–Hille inequalities. Mathematische Annalen. 2023. doi:10.1007/s00208-023-02680-0
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13319 |

Vernooij M, Wirth M. Derivations and KMS-symmetric quantum Markov semigroups. Communications in Mathematical Physics. 2023;403:381-416. doi:10.1007/s00220-023-04795-6
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12087 |

Wirth M, Zhang H. Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2023;24:717-750. doi:10.1007/s00023-022-01220-x
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12104 |

Dello Schiavo L, Wirth M. Ergodic decompositions of Dirichlet forms under order isomorphisms. Journal of Evolution Equations. 2023;23(1). doi:10.1007/s00028-022-00859-7
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Submitted | Preprint | IST-REx-ID: 14732 |

Olusanya OO, Khudiakova K, Sachdeva H. Genetic load, eco-evolutionary feedback and extinction in a metapopulation. bioRxiv. doi:10.1101/2023.12.02.569702
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2023 | Published | Journal Article | IST-REx-ID: 10145 |

Dello Schiavo L. Ergodic decomposition of Dirichlet forms via direct integrals and applications. Potential Analysis. 2023;58:573-615. doi:10.1007/s11118-021-09951-y
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12281 |

Franceschini C, Gonçalves P, Sau F. Symmetric inclusion process with slow boundary: Hydrodynamics and hydrostatics. Bernoulli. 2022;28(2):1340-1381. doi:10.3150/21-bej1390
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11330 |

Wirth M. A dual formula for the noncommutative transport distance. Journal of Statistical Physics. 2022;187(2). doi:10.1007/s10955-022-02911-9
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 11354 |

Dello Schiavo L. The Dirichlet–Ferguson diffusion on the space of probability measures over a closed Riemannian manifold. Annals of Probability. 2022;50(2):591-648. doi:10.1214/21-AOP1541
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

Saona Urmeneta RJ, Kondrashov F, Khudiakova K. Relation between the number of peaks and the number of reciprocal sign epistatic interactions. Bulletin of Mathematical Biology. 2022;84(8). doi:10.1007/s11538-022-01029-z
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 11700 |

Erbar M, Forkert DL, Maas J, Mugnolo D. Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph. Networks and Heterogeneous Media. 2022;17(5):687-717. doi:10.3934/nhm.2022023
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11739 |

Forkert DL, Maas J, Portinale L. Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. SIAM Journal on Mathematical Analysis. 2022;54(4):4297-4333. doi:10.1137/21M1410968
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11916 |

Wirth M. Kac regularity and domination of quadratic forms. Advances in Operator Theory. 2022;7(3). doi:10.1007/s43036-022-00199-w
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 12177 |

Cremaschi T, Dello Schiavo L. Effective contraction of Skinning maps. Proceedings of the American Mathematical Society, Series B. 2022;9(43):445-459. doi:10.1090/bproc/134
[Published Version]
View
| Files available
| DOI